# SDR UPS08853334

- Difficulty date: August 14, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,329 hours, 50,041 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FUSELAGE EXTERIOR SKIN REPAIR DOUBLER IS CRACKED AT L1 DOOR HOLD OPEN PIN RECEPT 8.  REMOVED, FABRICATED, AND INSTALLED REPAIR DOUBLER AT L1 DOOR HOLD OPEN  PIN RECEPT IAW DC8 SRM 51-1-21, 51-1-8.
